# SDR CA090303002

- Difficulty date: March 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,603 hours
- Engine: Lyc O540F1B5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0162
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSP CARRIED OUT IAW AD2007-26-12. INSP REVEALED CORROSION ALONG TIP CAP WHICH RESULTED IN BLADE SKIN TO CAP SEPARATION. THE PART IS DEEMED SCRAP.
